# SDR F3LA200800474

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: D53913795200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED CORROSION ON PLATE BELOW TIE-DOWN PLATE UNDER FRAME C25 FWD CARGO PIT. MAINT REMOVED PLATE AND BLENDED CORROSION, MORE THAN 50 PERCENT MATERIAL LOSS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-14 OUT TO LIMITS OR ACTIONS NOT STATED.  MAINT FABRICATED AND INSTALLED PLATE IAW EA NR 918-5299 AND SRM 51-42-11. UPON COMPLETION OF REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
